# SDR 01FDEA00473

- Difficulty date: June 19, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL TORQUE BOX WEB BS 1236, LBL 20.5, WL 195.  *S/D*  REMOVED, REPLACED AND FAB PER IAW FEDEX SRM 51-10-1, 51-40-2 FIG 1.
